Vol. 12, No. 7, 2018

Download this article
Download this article For screen
For printing
Recent Issues

Volume 16
Issue 6, 1327–1546
Issue 5, 1025–1326
Issue 4, 777–1024
Issue 3, 521–775
Issue 2, 231–519
Issue 1, 1–230

Volume 15, 10 issues

Volume 14, 10 issues

Volume 13, 10 issues

Volume 12, 10 issues

Volume 11, 10 issues

Volume 10, 10 issues

Volume 9, 10 issues

Volume 8, 10 issues

Volume 7, 10 issues

Volume 6, 8 issues

Volume 5, 8 issues

Volume 4, 8 issues

Volume 3, 8 issues

Volume 2, 8 issues

Volume 1, 4 issues

The Journal
About the Journal
Editorial Board
Editors’ Interests
Submission Guidelines
Submission Form
Policies for Authors
Ethics Statement
ISSN: 1944-7833 (e-only)
ISSN: 1937-0652 (print)
Author Index
To Appear
Other MSP Journals
This article is available for purchase or by subscription. See below.
Irreducible components of minuscule affine Deligne–Lusztig varieties

Paul Hamacher and Eva Viehmann

Vol. 12 (2018), No. 7, 1611–1634

We examine the set of Jb(F)-orbits in the set of irreducible components of affine Deligne–Lusztig varieties for a hyperspecial subgroup and minuscule coweight μ. Our description implies in particular that its number of elements is bounded by the dimension of a suitable weight space in the Weyl module associated with μ of the dual group.

PDF Access Denied

We have not been able to recognize your IP address as that of a subscriber to this journal.
Online access to the content of recent issues is by subscription, or purchase of single articles.

Please contact your institution's librarian suggesting a subscription, for example by using our journal-recom­mendation form. Or, visit our subscription page for instructions on purchasing a subscription.

You may also contact us at contact@msp.org
or by using our contact form.

Or, you may purchase this single article for USD 40.00:

affine Deligne–Lusztig variety, Rapoport–Zink spaces, affine Grassmannian
Mathematical Subject Classification 2010
Primary: 14G35
Secondary: 20G25
Received: 7 March 2017
Revised: 28 December 2017
Accepted: 30 March 2018
Published: 27 October 2018
Paul Hamacher
Fakultät für Mathematik
Technische Universität München
Garching bei München
Eva Viehmann
Fakultät für Mathematik
Technische Universität München
Garching bei München